# SDR ABXA030118

- Difficulty date: March 18, 2003
- Submitted: March 23, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 79,156 hours, 25,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2537717
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT FS 300 RIGHT ON MOST OUTBOARD TRACK. REPAIRED AREA IAW DC-8 SSRM 51-1-21 AND DWG. K07142. REF: W/O 600166120.
